×

zbMATH — the first resource for mathematics

The \(\frac{G'}{G}\) method and 1-soliton solution of the Davey-Stewartson equation. (English) Zbl 1217.35171
Summary: This paper studies the Davey-Stewartson equation. The \(\frac{G'}{G}\) method is applied to carry out the integration of this equation. Subsequently, using the ansatz method this equation is integrated in \((1+2)\) dimensions with power law nonlinearity.

MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
35C08 Soliton solutions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bekir, A.; Cevikel, A.C., New solitons and periodic solutions for nonlinear physical models in mathematical physics, Nonlinear analysis: real world applications, 11, 4, 3275-3285, (2010) · Zbl 1196.35178
[2] Caixia, S.; Boling, G., Ill-posedness for the nonlinear davey – stewartson equation, Acta Mathematica scientia, 28, 1, 117-127, (2008) · Zbl 1150.35068
[3] Eden, A.; Erbay, H.A.; Muslu, G.M., Two remarks on a generalized davey – stewartson system, Nonlinear analysis: theory, methods and applications, 64, 5, 979-986, (2006) · Zbl 1091.35088
[4] Eden, A.; Erbay, H.A.; Muslu, G.M., Closing the gap in the purely elliptic generalized davey – stewartson system, Nonlinear analysis: theory, methods and applications, 69, 8, 2575-2582, (2008) · Zbl 1152.35492
[5] Eden, A.; Topaloglu, I.A., Standing waves for a generalized davey – stewartson system: revisited, Applied mathematics letters, 21, 4, 342-347, (2008) · Zbl 1165.35458
[6] Guo, C.; Cui, S., A note on the Cauchy problem of the generalized davey – stewartson equations, Applied mathematics and computation, 215, 6, 2262-2268, (2009) · Zbl 1181.35261
[7] Jun, Z.; Bo-Ling, G.; Shou-Feng, S., Homoclinic orbits of the davey – stewartson equation, Applied mathematics and mechanics, 26, 2, 139-141, (2005) · Zbl 1144.76306
[8] Taimanov, I.A., Surfaces in the four-space and the davey – stewartson equations, Journal of geometry and physics, 56, 8, 1235-1256, (2006) · Zbl 1103.53031
[9] Wang, Y., The Cauchy problem for the elliptic – hyperbolic davey – stewartson system in Sobolev space, Journal of mathematical analysis and applications, 367, 1, 174-192, (2010) · Zbl 1196.35017
[10] Zhao, X., Self-similar solutions to a generalized davey – stewartson system, Mathematical and computer modelling, 50, 9-10, 1394-1399, (2009) · Zbl 1185.35272
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.